# SDR GAIA01052ST

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69191222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, IT WAS DISCOVERED THAT THE NOSE LANDING GEAR DOWNLOCK ACTUATOR MOUNT FITTING CRACKED BS 351.  ACCOMPLISHED REMOVAL AND REPLACEMENT OF NOSE LANDING GEAR DOWN LOCK ACTUATOR FITTING P/N 69-191122-2 IAW B727 SRM 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
